MathSciNet Relay Station
MathSciNet bibliographic data
MR1224617 39B32 (30D05)
Haruki, Hiroshi; Rassias, Themistocles M. New generalizations of Jensen's functional equation. Proc. Amer. Math. Soc. 123 (1995), no. 2, 495–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement